MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 70°, 4 MM, 18 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 70°, 4 MM, 18 CM
Model Number 7230CWA
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that optics do not allow viewing image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the customer's information "optics do not allow viewing image" can be confirmed.A bent shaft was found when the optics were examined.The shaft is bent directly after the connection cone.The bent shaft resulted in a broken rod lens, which means that imaging is no longer possible.The distal solder seam is slightly chemically affected but intact.The optic was disassembled to confirm and document the rod lens breakage.The damage found may have been caused during clinical use or during clinical reprocessing and cannot be attributed to a manufacturing/production defect.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 70°, 4 MM, 18 CM
Common Device Name
HOPKINS TELESCOPE 70°, 4 MM, 18 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22004536
Report Number9610617-2025-00821
Device Sequence Number13109064
Product Code EOB
UDI-Device Identifier04048551193976
UDI-Public04048551193976
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K945788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7230CWA
Device Catalogue Number7230CWA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown